# SDR KBM2005F00263

- Difficulty date: September 6, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N250SH
- Make and model: Snias AS350B2
- Aircraft serial: 3874
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9550175400
- Part serial: 04023610
- Condition: Eroded
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT IGNITER SEMI-CONDUCTOR ON TIP IS SEVERELY ERODED AND CENTER ELECTRODE TIP IS UNEVEN POINTED WEAR.  REMOVED AND REPLACED.  (K)
